MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 6,8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 6,8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA TIB BRNG TRL CR + SZ 6,8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10/13/2023, it was reported by an arthrex employee via sems-06057425 that an ar-603-a608 ibalance tka tib brng trial cr + sz 6,8mm broke when removing the trial from the knee.All fragments were retrieved.The case was completed by opening a new tray.The delay in the case is unknown and no additional anesthesia was administered to the patient.This was discovered during a tka procedure on 10/13/2023, with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) of the reported failure can be user error using excessive forces.The complaint allegation was confirmed based on the customer attached picture that display the needles bent.

Brand Name
IBAL TKA TIB BRNG TRL CR + SZ 6,8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18085913
Report Number1220246-2023-08602
Device Sequence Number7692280
Product Code HWT
UDI-Device Identifier00888867112773
UDI-Public00888867112773
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIB BRNG TRL CR + SZ 6,8MM
Device Catalogue NumberAR-603-A608
Device Lot Number113601712
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown